# SDR RAIA950601

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 3442 · Weather Radar System
- Part: Unit
- Part number: MI5853505
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 8,518 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7002 - RADAR WILL NOT PAINT.  MAINTENANCE REPLACED RADAR R/T.  (M)
